The Annals of Statistics
- Ann. Statist.
- Volume 33, Number 3 (2005), 1048-1083.
Nonparametric checks for single-index models
In this paper we study goodness-of-fit testing of single-index models. The large sample behavior of certain score-type test statistics is investigated. As a by-product, we obtain asymptotically distribution-free maximin tests for a large class of local alternatives. Furthermore, characteristic function based goodness-of-fit tests are proposed which are omnibus and able to detect peak alternatives. Simulation results indicate that the approximation through the limit distribution is acceptable already for moderate sample sizes. Applications to two real data sets are illustrated.
Ann. Statist., Volume 33, Number 3 (2005), 1048-1083.
First available in Project Euclid: 1 July 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Stute, Winfried; Zhu, Li-Xing. Nonparametric checks for single-index models. Ann. Statist. 33 (2005), no. 3, 1048--1083. doi:10.1214/009053605000000020. https://projecteuclid.org/euclid.aos/1120224095